# SDR HALA2015030700031

- Difficulty date: March 7, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 8,756 hours, 1,374 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT ITEM, ECAM PRIM 1 FAULT, PRIM 1 SWAPPED TO PRIM 3 POSITION.  OK TO CONTINUE IAW MEL 27-93-1B, DMI 50574.  NO HISTORY 14 LEGS, FAULT TRANSFERRED FROM 1 TO 3. PRIM IN POSITION 3 IS FAULTY.  PERFORMED BITE TEST OF EFCS.  CHECK OK IAW AMM 27-96-00.  OK TO CONTINUE.  REMOVED FCPC 3 COMPUTER AND REPLACED WITH FCPC 1 COMPUTER. PERFORMED OPS TEST & PERFORMED AUTO LAND TEST, OPS CHK.
